# SDR RAIA201304160001

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 30,774 hours, 28,461 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ALL PASSENGER OXYGEN MASK DEPLOYED.  AIRCRAFT RETURN TO STL.  MAINTENANCE INSPECTED, CLEANED AND RESTOWED THE PASSENGER OXYGEN MASK.  AIRCRAFT FLEW A MAINTENANCE CHECK FLIGHT AND THE ALITITUDE SENSING SWITCH WAS FOUND TO HAVE MALFUNCTIONED.  MAINTENANCE REMOVED AND REPLACED THE ALITITUDE SENSING SWITCH.  SYSTEM OPS CHECKED GOOD.
